# SDR SWAA2015033037975

- Difficulty date: March 22, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 35,040 hours, 24,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3925812U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FITTING SUPPORT CRACKED AT BS 737, RBL 44.  R & R SUPPORT IAW SRM & DWG.
